Amino acids / Foster And Thrive

Foster And Thrive, Dual Action Acetaminophen, 250 Mg, 36 Caps

Suppscan may earn a commission on qualifying purchases through selected buy links, at no extra cost to you. How we rank offers.

Foster And Thrive, Dual Action Acetaminophen, 250 Mg, 36 Caps

Package details

Form
Capsules
Items per package
36
Comparable portions
36

Price history

Observed catalog prices only; this is not a guarantee of future pricing.

Product description

Product Description Dual Action Acetaminophen is formulated to provide effective relief for mild to moderate pain and reduce fever. It combines the power of acetaminophen with an additional ingredient designed to enhance its effectiveness. This product is suitable for a wide range of symptoms, making it a versatile choice for pain management. Ideal for those seeking a dual action approach to pain relief, it ensures that you can carry on with your daily activities without interruption. Product Benefits Less Risk Of Side Effects Compared To Other Pain Relievers. Easy To Swallow Capsules. Non-Addictive Formula. Ingredients Active Ingredients Each Caplet: Acetaminophen 250 mg, Ibuprofen 125 mg (NSAID)*, *Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Crospovidone, Ferric Oxide Yellow, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Pregelatinized Starch, Stearic Acid, Sucralose, Talc, Titanium Dioxide. Suggestions Do not take more than directed. Adults and children 12 years and over take 2 caplets every 8 hours while symptoms persist. Children under 12 years ask a doctor. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Read all warnings and directions before use. Special Note Combines Dual Action For Enhanced Efficacy. Fast Acting For Quick Pain Relief. Warnings Severe liver damage may occur if take with other drugs containing acetaminophen, more than 6 caplets in 24 hours, which is the maximum daily amount for this product, 3 or more alcoholic drinks every day while using this product. Acetaminophen allergy alert may cause severe skin reactions. Symptoms may include skin reddening, blisters, rash. If skin reaction occurs, stop use and seek medical help right away. NSAID allergy alert ibuprofen may cause a severe a allergic reaction, especially in people allergic to aspirin. DisclaimerHerbspro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

Similar amino acids products

Compare all amino acids products